MAUDE Adverse Event Report: RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION

RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION
Model Number PRDS-067-02
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Event: renal artery dissection.Event description: 40 yr old male patient underwent renal denervation procedure on (b)(6) 2026.After sonication of the left main renal artery, a dissection was noted in one of the branches of left main renal artery.It was confirmed that the dissection was caused due to inadvertent use of an oversized balloon (7 mm balloon in a 4.8 mm vessel) because of inaccurate measurement of the vessel diameter from pre-procedural ct scan.To manage the dissection, an onyx balloon (medtronic) was inflated at the dissection site for 3 mins to facilitate the reapposition of the dissection flap and to support spontaneous sealing of the dissection.The event resolved, patient was stable post procedure and discharged on (b)(6) 2025 after 24 hours of observation.

Brand Name
PARADISE ULTRASOUND RENAL DENERVATION SYSTEM
Common Device Name
ABLATION CATHETER RENAL DENERVATION
Manufacturer (Section D)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer (Section G)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer Contact
ankita joshi
1049 elwell court
palo alto, CA 94303
MDR Report Key24754221
Report Number3010024164-2026-00002
Device Sequence Number21009427
Product Code QYI
UDI-Device Identifier00810008950036
UDI-Public00810008950036
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P220023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRDS-067-02
Device Lot NumberM4901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale